# SDR F3LA2010090100494

- Difficulty date: September 3, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 21,204 hours, 10,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0586, AFT MAIN CABIN, RT SEAT TRACK, YR2 DOOR SILL TRAY AT FRAME  66-Y122 AT FRAME 68 HAS 2 AREAS OF CORROSION ON UPPER SURFACE. REMOVED CORROSION IAW  SRM 51-74-00. BLEND OUT MEASURES 2.5 INCH X 1.5 INCH X .012 INCH AND 3 INCH X 1.5 INCH X .014 INCH. WITHIN LIMITS IAW 53-00-14 FIG 102. REPROTECTED IAW SRM 51-21-11 AND SRM 51-75-12.
